Ad Astra Awards
Ad Astra Journal
Science library
White book
University rankings
Who's who
Publications
Theses and dissertations
Ad Astra association
 
Press releases
News
Events
Funding opportunities
 
Login
Registration
 
>> Românã
 
   
 

Mircea Merca

Colegiul National Nicolae Grigorescu, Campina, Romania

Institution web page: http://cngrigorescu.ro/
Personal web page: http://mirceamerca.wix.com/prof
Send email

Born: 1969

Interests: number theory, combinatorics

Details:
My research centers on the theory of partitions and related areas. For a summary of my research, please see my web site.

ResearcherID: K-5920-2012

Selected publications:
• M. Merca. Fast computation of the partition function. Journal of Number Theory, 164, pp. 405-416, 2016.
• M. Merca. Asymptotics of the Chebyshev-Stirling numbers of the first kind . Integral Transforms and Special Functions, 27(4), pp. 259-267, 2016.
• M. Merca. A new look on the truncated pentagonal number theorem. Carpathian Journal of Mathematics, 32(1), pp. 97-101, 2016.
• C. Ballantine, M. Merca. Padovan numbers as sums over partitions into odd parts. Journal of Inequalities and Applications, 2016:1, 2016.
• M. Merca. A note on the partitions involving parts of k different magnitudes. Journal of Number Theory, 162, pp. 23-34, 2016.
• M. Merca. Combinatorial interpretations of a recent convolution for the number of divisors of a positive integer. Journal of Number Theory, 160, pp. 60-75, 2016.
• M. Merca. The cardinal sine function and theChebyshev-Stirling numbers. Journal of Number Theory, 160, pp. 19-31, 2016.
• M. Merca. Augmented monomials in terms of power sums. SpringerPlus, 4:724, 2015.
• M. Merca. A double inequality involving Erdos-Borwein constants. Miskolc Mathematical Notes, 16(1), pp. 277-281, 2015.
• M. Merca. A generalization of Euler' s pentagonal number recurrence for the partition function. The Ramanujan Journal, 37(3), p. 589–, 2015.
• M. Merca. The bisectional pentagonal number theorem. Journal of Number Theory, 157, pp. 223-232, 2015.
• M. Merca. An Alternative to Faulhaber' s Formula. American Mathematical Monthly, 122(6), pp. 599-601, 2015.
• M. Merca. A connection between Jacobi-Stirling numbers and Bernoulli polynomials. Journal of Number Theory, 151, pp. 223-229, 2015.
• M. Merca. A new look on the generating function for the number of divisors. Journal of Number Theory, 149, pp. 57-69, 2015.
• M. Merca. A new connection between r-Whitney numbers and Bernoulli polynomials. Integral Transforms and Special Functions, 25(12), pp. 937-942, 2014.
• M. Merca. Some experiments with complete and elementary symmetric functions. Periodica Mathematica Hungarica, 69(2), pp. 182-189, 2014.
• M. Merca. New upper bounds for the number of partitions into a given number of parts. Journal of Number Theory, 142, pp. 298-304, 2014.
• M. Merca. An infinite family of inequalities involving cosecant sums. Gazeta Matematica Seria A, 32(1-2), pp. 7-10, 2014.
• M. Merca. A note on the Jacobi-Stirling numbers. Integral Transforms and Special Functions, 25(3), pp. 196-202, 2014.
• M. Merca. A note on q-Stirling numbers. In G. V. Milanovic, M. Th. Rassias (eds.), Analytic Number Theory, Approximation Theory. Springer New York, 2014.
• M. Merca. A generalization of the symmetry between complete and elementary symmetric functions. Indian Journal of Pure and Applied Mathematics, 45(1), pp. 75-89, 2014.
• M. Merca. On some power sums of sine or cosine. American Mathematical Monthly, 121(3), pp. 244-248, 2014.
• M. Merca. A note on the r-Whitney numbers of Dowling lattices. Comptes Rendus Mathematique, 351(17-18), pp. 649-655, 2013.
• M. Merca. A note on the determinant of a Toeplitz-Hessenberg matrix. Special Matrices, 1, pp. 10-16, 2013.
• M. Merca. Integer partitions and directed acyclic graphs. Gazeta Matematica Seria A, 31, pp. 15-23, 2013.
• M. Merca. A convolution for complete and elementary symmetric functions. Aequationes Mathematicae, 86(3), pp. 217-229, 2013.
• M. Merca, T. Tanriverdi. An Asymptotic Formula of Cosine Power Sums. Le Matematiche, 68(1), pp. 131-136, 2013.
• M. Merca. Binary Diagrams for Storing Ascending Compositions. The Computer Journal, 56(11), pp. 1320-1327, 2013.
• M. Merca. On a trigonometrical sum. Gazeta Matematica Seria B, 117(9), pp. 380-384, 2012.
• M. Merca. A Special Case of the Generalized Girard-Waring Formula. Journal of Integer Sequences, 15 (5), 2012.
• G. E. Andrews, M. Merca. The truncated pentagonal number theorem. Journal of Combinatorial Theory, Series A, 119(8), pp. 1639-1643, 2012.
• M. Merca. A Note on Cosine Power Sums. Journal of Integer Sequences, 15 (5), 2012.
• M. Merca. Fast Algorithm for Generating Ascending Compositions. Journal of Mathematical Modelling and Algorithms, 11(1), pp. 89-104, 2012.
• M. Merca. Inequalities and Identities Involving Sums of Integer Functions. Journal of Integer Sequences, 14 (9) , 2011.


Back

   
© Ad Astra 2001-2013